hiya - been on Nort 40mg for 9 months but started to feel MAV symptoms recurring, have increased dose to 50mg, which i have taken for last 2 days - woke up this morning feeling more off balance than i ever have since this MAV started.
Can this be because of an increase in mort?
Has any other people who take nortriptlyine experienced this?
thanks for your advice - pretty scared this morning as havent felt this bad ever before.
Hang in there… that happened to me as well. It lasted 7-10 days with each 10mg increase on Nort. Hope you feel better soon.
Hang in there! I agree! This happens to me whenever i increase a dose, usually takes about 2 weeks to settle down. If it doesn’t maybe come back down to 45 for a month then go back up, sometimes our bodies just need time xx
Try and ride it out. This happens to me when I up my med. The body will adjust.
thanks guys - am trying to ride it out, nearly a week so far.
Anyone know why this happens? - cant say upping the dose previously has made me more dizzy, yet from 40mg to 50mg it definetly has, if its that?
I’m one who experiences an increase in symptoms when ANYTHING is changed, higher or lower, for better or for worse. I think it’s just our body adjusting to new levels of chemicals in the body - they don’t just target one specific thing, but possibly work on many systems and areas of the body - including the one we are trying to treat. Thus, we have the potential to get all kinds of side effects. I usually give myself a few weeks, and if I’m seeing no improvement, it’s time for a call into the doc.
I have had the same exact problem with nori. Every time I upped the dose I felt even more dizzy and at one point the medication stopped working. My doctor had me stop the medication for a week than go back on it. I am now back on it and increasing my dosage each week. This medication is one of those medications where you just have to find the right dosage for your body. I am giving it my last try and if it does not work, I have to go onto something else.